MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO CORDLESS DRIVER 3 HANDPIECE; ARTHROSCOPE

STRYKER INSTRUMENTS-KALAMAZOO CORDLESS DRIVER 3 HANDPIECE; ARTHROSCOPE
Catalog Number 4300000000
Medical Device Problem Code Fail-Safe Did Not Operate (4046)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/25/2019
Type of Reportable Event Malfunction
Event or Problem Description
The device safety bar was found to be stuck in the run position, but did not cause unintended activation, during a service evaluation at the manufacturer facility.There were no adverse consequences related to this event.

Brand Name
CORDLESS DRIVER 3 HANDPIECE
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key8574764
Report Number0001811755-2019-01584
Device Sequence Number19351258
Product Code HRX
UDI-Device Identifier07613154641284
UDI-Public07613154641284
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K943323
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number4300000000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/24/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2019
Initial Report FDA Received Date05/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1